# SDR AWXA200600193

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53472094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED CORROSION ON ANGLE FLOOR PROFILE ASSY AT Y465 AND FS 66.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW ANGLE AT Y465 BETWEEN FS 64 AND FS 66 IAW AIRBUS SRM 320 51-21-11 AND DWG D53472094.
